# SDR FDEA200909293424

- Difficulty date: September 29, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51116
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT BEAM CORRODED ON LWR SURFACE STA 1681.9, RBL 16, WL 208.10.  REPAIR ON SUPPORT BEAM AT STA 1681.9 CARRIED OUT IAW EA F-5310-133424 (BLEND OUT REPAIR ON FLOORBEAM UPPER CHORD AT BS 1681 BL 16).  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
